# SDR AU970580

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Quantity
- Location: Turbine Eng Oil
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K, E

## Discrepancy

(AUS) NO3 ENGINE LOST ALL OIL - SUSPECT CAUSED BY TEMPORARY FAULT WITH NO3 CARBON SEAL
